# SDR AUS20020988

- Difficulty date: August 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC184D5
- Condition: Failed
- Location: Ac Power Distrib
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) COCKPIT CIRCUIT BREAKER FAILED. CB WAS FOR ATC R ON P7.
